hi im having problems with my period. i first started when i was like 11. but then my period stoped and was off and on. i went 11 months with out one that was the longest and i started taking trinessa birthcontrol about a year and ahalf ago. in 18 now and i am sexually active. ive only missed a a pill(just 1) during the first month of me taking it but i havent missed my pill but not since. and recently ive started having blood clots (im not sure if thats what its called. balls of blood) and at first it was kinda small but not really. now they are getting bigger. now its like a inch ish. ive talked to all of my friends and none of thems had any blood clots at all. i dont know what to do or if its my birthcontrol. when the blood clots come out it hurts so much and makes it hard for me to work because i stand allll day and my stomch hurtss. any one know what might be wrong? any help will be greatly helpful<3
I think you are describing a normal occurrence for me! Since menstruation is the shedding of tissues from the lining of the uterus, it's totally normal to have 'clots.' It's just the tissues detaching from the wall of the uterus. Have your periods become heavier? That could explain the extra pain. This could just be a natural shift in your normal cycle which can happen with age.
I'm definitely not a physician, just a fellow female. I would really recommend seeing your OBGYN if it's still concerning you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.